# SDR IPXA09M55530

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 1R DOOR REMOTE PRESSURE INDICATING SYSTEM INOP.  DEFERRED M398481.  RELAMPED, PERFORMED ADJ/TEST PER AMM 25-61-04-5.  THIS CLEARS M398481.  PLACARD REMOVED.
